MathSciNet Relay Station
MathSciNet bibliographic data
MR117683 (22 #8459) 53.00
O'Neill, Barrett Immersion of manifolds of nonpositive curvature. Proc. Amer. Math. Soc. 11 1960 132–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement